# SDR HEEA955593

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Box
- Part number: 214040009109
- Condition: Defective
- Location: T/R
- Part time: 832 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING BACKLASH TOO HIGH.  NOTE:  PIN DIM IN CR&O CHAPTER 65.20-07 PAGE 33 PARAGRAPH #3B IS INCORRECT.  GEARBOX REMOVED DUE TO THIS ERROR. REPAIRED GEARBOX.
